# SDR 3EJA2024110800005

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N867JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605292
- Aircraft time: 10,254 hours, 6,798 cycles
- Engine: Pwa PW545A
- Engine time: 10,163 hours, 6,742 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Disconnected
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH FL340 NOTICED THE #1 ENG OIL PRESS READ 0 PSI. FOUND PD006 CONNECTOR ON LH ENGINE OIL TRANSDUCER DISCONNECTED. RECONNECTED CONNECTOR AND SECURELY LOCK WIRED. ENGINE OIL PRESSURE INDICATION WAS PRESENT AND NOMINAL DURING ENGINE RUNS
